# SDR DALA2024120111301

- Difficulty date: November 26, 2024
- Submitted: December 1, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 101,023 hours, 46,541 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: 1r Slide Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 1R SLIDE LIGHT WILL NOT ILLUMINATE WHEN DOOR IS ARMED. CORRECTIVE ACTION: FOUND GIRT BAR PROX SWITCH OUT OF ADJUSTMENT. ADJUSTED PROX SWITCH PER B757 AMM 25-66. OPS CKS GOOD. PLACARD REMOVED. (6634294)
